Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
zigga

Hospital Messing Up My Acutane Course (Nhs)

Recommended Posts

Hey

I'm three months into my course, at the end of month the receptionist who was meant to give me a repeat appointment said she'll send me a letter for my appointment in two months.

I had the blood test two weeks ago but i still haven't recieved a letter. My last appointment was august 15th and my pills finished last week.

After calling monday 10th oct the doctor overseeing the treatment said i'd get a letter in 3 days, i waited a week and have been calling non stop the past couple of days. Finally i call again just now and get through to a secretary i'm told i'll be seen in 4 weeks.

Wtf, accutane is serious stuff and they're messing about like this. How bad is it that i have to wait a month before i start again? I want this over and done with, why can't things just go smoothley. It only takes 5 minutes to be seen to. Does anyone have any suggestions as to what i should do next.

Btw. its St Mary's hospital dermatology in London for anyone reading this, AVOID!

Edited by zigga

Share this post


Link to post
Share on other sites

It's crazy how this stuff can happen when they are supposed to be helping you. I would call every other dermatologist in your area and say you need to see them asap to continue your Accutane treatment.

Share this post


Link to post
Share on other sites

I know i cannot believe it myself. That would mean having to go private which will rape my wallet! I'm going to try again on Wednesday as i could only get through to a secretary.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×